# SDR SWAA042694

- Difficulty date: September 15, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 57,207 hours, 42,987 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6558280
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FWD SERVICE DOOR CUTOUT UPPER STUB FRAME FWD  RADIUS, CRACKED.  REMOVED AND REPLACED FRAME SECTION PER SRM.
